# SDR N6WA20140725002

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,964 hours, 20,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST CABLE BROKEN.  R & R PAX DOOR POWER ASSIST CABLE IAW 52-11-08.  OPERATIONS CHECKED GOOD AT THIS TIME.
